MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD BBL¿ MGIT¿ OADC ENRICHMENT; SYSTEM, BLOOD CULTURING

BECTON DICKINSON & CO. (SPARKS) BD BBL¿ MGIT¿ OADC ENRICHMENT; SYSTEM, BLOOD CULTURING
Catalog Number 245116
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported when using the bd bbl¿ mgit¿ oadc enrichment, bottle contamination was present which led to a control sample growing microbacterium testaceum.There was no health impact or consequences reported.
 
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.G.5.Pma / 510(k)#: k954932, k974883 h.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary bactec mgit oadc enrichment (material 245116) is manufactured by mixing media components into a homogenous solution.The solution is then sterile filtered and dispensed into vials; stoppers are manually placed in the vial opening; septum caps are manually placed on top of the stopper and then mechanically crimped per standard operating procedure.Six bactec mgit oadc enrichment vials are then manually packaged into a carton to complete the kit.The batch history record was reviewed and was satisfactory per internal procedures.Formulation, filling, torquing, and packaging processes were within specifications.In process checks were performed at the designated intervals.Qc inspection and testing were satisfactory at time of release.The complaint history was reviewed and there are no other complaints on this batch.Retention samples from batch 2343383 were expired and not available for inspection.There were no photos submitted nor returns received to assist with the investigation of this complaint.This complaint cannot be confirmed.Bd will continue to trend complaints for contamination.

Brand Name
BD BBL¿ MGIT¿ OADC ENRICHMENT
Common Device Name
SYSTEM, BLOOD CULTURING
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19303386
Report Number1119779-2024-00376
Device Sequence Number12600513
Product Code MDB
UDI-Device Identifier30382902451168
UDI-Public(01)30382902451168
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2024
Device Catalogue Number245116
Device Lot Number2343383
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown